Dialene 4 Intestional Distress?

  1. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.08%
    Achievements Activity ProPosting ProPosting Authority

    Question Dialene 4 Intestional Distress?


    I got a couple sample packs and tried one. The expected effect was fine (nothing earth shattering) but I had wicked intestional distress the next day. Anyone else experience this? Coincidence? Random bad reaction? I have some other samples but am a little hesitant to try them if this is a reasonably common problem.

  2. Idiot Savant
    prld2gr8ns's Avatar
    Stats
    5'9"  190 lbs.
    Join Date
    Jul 2003
    Age
    33
    Posts
    10,500
    Rep Power
    61215
    Level
    72
    Lv. Percent
    91.89%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Green tea, caffeine, and coffee bean extract... that sounds like a pretty good dose of caffiene. Factor in the cayenne pepper and it's bound to cause a little distress when first starting the product. Might take a couple of days to adjust like a lot of supps.
    ~ Nothing can kill the Grimace!!


  3. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.08%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by prld2gr8ns View Post
    Green tea, caffeine, and coffee bean extract... that sounds like a pretty good dose of caffiene. Factor in the cayenne pepper and it's bound to cause a little distress when first starting the product. Might take a couple of days to adjust like a lot of supps.
    Nothing obvious that I'm not taking already in one form or another. It might be a total coincidence. I was just trying to get a pulse on consensus opinion. If others don't appear to have had the same issue, I'll probably try it again (at half dose) before writing off the product alltogether.
    •   
       

  4. Elite Member
    thewilman's Avatar
    Stats
    5'9"  165 lbs.
    Join Date
    Jun 2004
    Age
    44
    Posts
    6,167
    Rep Power
    3209
    Level
    50
    Lv. Percent
    95.33%
    Achievements Activity ProPosting ProPosting Authority

    I had the same issues with Basic Cuts due to the cayenne pepper. I got used to it after a few days.
  5. New Member
    xjsynx's Avatar
    Join Date
    Apr 2006
    Posts
    92
    Rep Power
    175
    Level
    67
    Lv. Percent
    74.66%
    Achievements Activity ProActivity Authority

    Quote Originally Posted by prld2gr8ns View Post
    Factor in the cayenne pepper....
    I was wondering how the cayenne in the D4 will affect me. I have taken just the cayenne caps (500mg) and man it felt like chest was on fire.

    But the D4 doesn't have that much cayenne so I am not too worried about it.
  6. Lift Heavy
    bLacKjAck.'s Avatar
    Stats
    6'2"  241 lbs.
    Join Date
    Nov 2006
    Age
    30
    Posts
    3,949
    Rep Power
    2083
    Level
    43
    Lv. Percent
    40.96%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by yeahright View Post
    Nothing obvious that I'm not taking already in one form or another. It might be a total coincidence. I was just trying to get a pulse on consensus opinion. If others don't appear to have had the same issue, I'll probably try it again (at half dose) before writing off the product alltogether.
    YR, when you say intestional stress, can you describe some of the exact feelings? I know this may sound "off the wall" a tad, but when I discontinued the product, my "situation" got a lot better. I don't if that was the sole factor in doing so, but I am thinking it is possible it had a part to play.

    By my situation I am talking about my "Rated R" thread. When I stopped the Dialene my piss no longer burned at all, and that was one of the biggest symptoms. A guy I work with said that he reacts the same way when on a lot of "B" vitamins. I am not saying that is the cause, maybe it is another part of the formula, who knows.

    Other than that Dialene has been amazing in the results realm. Love it.
  7. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.08%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by bLacKjAck. View Post
    YR, when you say intestional stress, can you describe some of the exact feelings? I know this may sound "off the wall" a tad, but when I discontinued the product, my "situation" got a lot better. I don't if that was the sole factor in doing so, but I am thinking it is possible it had a part to play.

    By my situation I am talking about my "Rated R" thread. When I stopped the Dialene my piss no longer burned at all, and that was one of the biggest symptoms. A guy I work with said that he reacts the same way when on a lot of "B" vitamins. I am not saying that is the cause, maybe it is another part of the formula, who knows.

    Other than that Dialene has been amazing in the results realm. Love it.

    No, for me it was horrible gas, cramping and diarhea.

    Yes, I've heard great things about the product which is why I'm willing to take it again...assuming my reaction was just coincident with D4 dosing.
  8. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,701
    Rep Power
    513134
    Level
    59
    Lv. Percent
    85.61%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Stop taking it if you get second degree burns on your sphincter.
  9. New Member
    xjsynx's Avatar
    Join Date
    Apr 2006
    Posts
    92
    Rep Power
    175
    Level
    67
    Lv. Percent
    74.66%
    Achievements Activity ProActivity Authority

    nothing worse than a bad case of tender tunnel....
  10. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,701
    Rep Power
    513134
    Level
    59
    Lv. Percent
    85.61%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    LMAO!

    Wouldn't want to have to re-pave the Hershey Highway.
  11. Banned
    poopypants's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Aug 2005
    Age
    30
    Posts
    9,204
    Rep Power
    0
    Level
    60
    Lv. Percent
    68.85%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    LOL you guys are funny... i didnt have any problems like that with my 2 sample packs and i took all 3 both times... may be a cooincidence or may be your body just needing to get used to it... guess the only way to know is give it another go as uncomfortable as it may be...
  12. Senior Member
    bludevil's Avatar
    Stats
    6'0"  192 lbs.
    Join Date
    Nov 2004
    Age
    41
    Posts
    1,922
    Rep Power
    2745
    Level
    31
    Lv. Percent
    98.31%
    Achievements Activity ProPosting Pro

    I was chosen as a tester for Dialene 4 (month's supply) and had no intestional issues.
  13. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.08%
    Achievements Activity ProPosting ProPosting Authority

    OK, thanks everyone. Hopefully it was a fluke.
  

  
 

Similar Forum Threads

  1. Replies: 48
    Last Post: 06-06-2007, 12:38 PM
  2. Bludevil's Dialene 4 Review
    By bludevil in forum Supplement Logs
    Replies: 4
    Last Post: 05-22-2007, 09:01 PM
  3. Woohoo! DIALENE-4 is Now Available at NutraPlanet!
    By Dvas_Romeo in forum Nutraplanet
    Replies: 2
    Last Post: 04-28-2007, 12:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in